# SDR CHQA20140407119

- Difficulty date: April 9, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 21,317 hours, 18,742 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,728 hours, 23,878 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 14532234401
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE REAR ELECTRONIC DOOR WAS FOUND TO BE CRACKED BELOW THE HOLD OPEN HINGE BRACKET.  THE DOOR WAS REPAIRED IAW ETD 2014-145-031377.
